- -

The generalized inverses of tensors and an application to linear models

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

The generalized inverses of tensors and an application to linear models

Show simple item record

Files in this item

dc.contributor.author Jin, Hongwei es_ES
dc.contributor.author Bai, Minru es_ES
dc.contributor.author Benítez López, Julio es_ES
dc.contributor.author Liu, Xiaoji es_ES
dc.date.accessioned 2018-06-08T04:21:58Z
dc.date.available 2018-06-08T04:21:58Z
dc.date.issued 2017 es_ES
dc.identifier.issn 0898-1221 es_ES
dc.identifier.uri http://hdl.handle.net/10251/103606
dc.description.abstract [EN] In this paper, we recall and extend some tensor operations. Then, the generalized inverse of tensors is established by using tensor equations. Moreover, we investigate the leastsquares solutions of tensor equations. An algorithm to compute the Moore Penrose inverse of an arbitrary tensor is constructed. Finally, we apply the obtained results to higher order Gauss Markov theorem es_ES
dc.description.sponsorship The fourth author was supported by the National Science Foundation of China [grant number 11361009] and Grant from the High level innovation teams and distinguished scholars in Guangxi Universities [grant number 20160001]. en_EN
dc.language Inglés es_ES
dc.publisher Elsevier es_ES
dc.relation.ispartof Computers & Mathematics with Applications es_ES
dc.rights Reserva de todos los derechos es_ES
dc.subject Tensors es_ES
dc.subject Generalized inverses es_ES
dc.subject Moore Penrose inverse of tensors es_ES
dc.subject Linear models es_ES
dc.subject.classification MATEMATICA APLICADA es_ES
dc.title The generalized inverses of tensors and an application to linear models es_ES
dc.type Artículo es_ES
dc.identifier.doi 10.1016/j.camwa.2017.04.017 es_ES
dc.rights.accessRights Abierto es_ES
dc.date.embargoEndDate 2019-08-01 es_ES
dc.contributor.affiliation Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada es_ES
dc.description.bibliographicCitation Jin, H.; Bai, M.; Benítez López, J.; Liu, X. (2017). The generalized inverses of tensors and an application to linear models. Computers & Mathematics with Applications. 74(3):385-397. doi:10.1016/j.camwa.2017.04.017 es_ES
dc.description.accrualMethod S es_ES
dc.relation.publisherversion https://doi.org/10.1016/j.camwa.2017.04.017 es_ES
dc.description.upvformatpinicio 385 es_ES
dc.description.upvformatpfin 397 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 74 es_ES
dc.description.issue 3 es_ES
dc.relation.pasarela 340649 es_ES


This item appears in the following Collection(s)

Show simple item record